# SDR QXEA2019080100302

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,316 hours, 44,482 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS THAT SPARKS WERE COMING FROM APU DURING STARTUP AND FLUID WAS LEAKING ONCE IT WAS RUNNING, START SEEMED NORMAL EXCEPT STARTER LIGHT STAYED ON LONGER THAN NORMAL. REMOVED FROM SERVICE. PERFORMED VISUAL INSPECTION OF APU, PERFORMED OPS TEST IAW AMM TASK 49-00-00-710-801. NO LEAKS, OPS TEST NORMAL. NO SMOKE, NO SPARKS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
